Do any of you have any tips on sleeping when taking this drug
Hi, some people find the transition quite smooth, some people do experience side effects from the dose increase, it is very difficult to say how you are going to react? It isn't a huge increase so you may find the change quite quickly beneficial. I started on Citalopram at 20mg, and increased to 40mg after 3 weeks, and i felt better almost immediately. Just my story, but hopefully you will find the same success... sleeping is another matter, you could try a short dose of something like Zopiclone to get your sleep routine back in check, or if your doctor doesn't agree, something like Melatonin could help you
Delila, as always is right on, We are all different and react different but in most cases whatever side effects you had when you started the drug the first time you might get some back again for a shorter period of time and not as severe. I am talking about the 1 to 2 week adjustment period when you first go on the medication but it really is not that bad. And remember it could still take as much as 5 to 8 weeks to get the full benefit of the medication even though your on the lower dose now.But most need to be on the increased dose they start you on a lower dose to minimise the side effects. chuck1957 enjoy your Sunday.
Yea you might experience some but usually they will be the same as when you started the med, I doubt something major will happen if it hasn’t. Celexa is a safe SSRI and very effective and I'd bet you will feel a lot better once you take it for a while. Are you taking it 1st thing in the am? If you're looking for OTC sleep aids I found a combination of Melatonin and liquid Valerian root work very well together. If you get something from the Dr I would try Hydroxyzine 50-100mg's it is an Antihistamine with strong sedative action and its non habit forming so your Dr is more likely to let you try it. Best wishes
I am 6 days into taking 10mg of Celesta a day and today I am due to jump to 20mg, I am terrified. Reading around the net I hear similar stories of lack of motivation, inability to focus and racing thoughts. I have a high pressure sales job and and in fear of being "exposed" (fired) for performance / treatment of anxiety. My day is a like a roller coaster, moments of lucidity to feeling nauseous and unable to perform simple tasks at work. I will call and tell my wife that it's happening, "I am going down the rabbit hole" which means here comes a wave. Fortunately my Dr renewed my Lorazepam (tried that alone for 5 months, was not the cure) which I believe helps a little.. I will post an update in coming days. Like many the alternative of going back to where I was is not really an option.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Aug 2012 • 1 answer
Updated 1 Nov 2012 • 3 answers
Citalopram - is this normal? I took 20mg the first day, but dropped to 10 as my side effects were to
Updated 18 Jul 2017 • 4 answers
Updated 8 Nov 2015 • 2 answers
Updated 11 Nov 2015 • 2 answers